Open Access
Translator Disclaimer
June 2011 On the splitting relation for Frèchet-Hilbert spaces
Dietmar Vogt
Funct. Approx. Comment. Math. 44(2): 215-225 (June 2011). DOI: 10.7169/facm/1308749125

Abstract

A shorter proof is given for a theorem of Domański and Mastyło characterizing the pairs $(E,F)$ of Frèchet-Hilbert spaces with the property that every exact sequence $0\to F\to G\to E\to 0$ of Frèchet-Hilbert spaces splits. The results on acyclicity of inductive spectra of metrizable locally convex spaces which we use are also presented with proofs.

Citation

Download Citation

Dietmar Vogt. "On the splitting relation for Frèchet-Hilbert spaces." Funct. Approx. Comment. Math. 44 (2) 215 - 225, June 2011. https://doi.org/10.7169/facm/1308749125

Information

Published: June 2011
First available in Project Euclid: 22 June 2011

zbMATH: 1230.46005
MathSciNet: MR2841180
Digital Object Identifier: 10.7169/facm/1308749125

Subjects:
Primary: 46A04
Secondary: 46M18 , 46M40

Keywords: acyclic , exact sequence , Frèchet-Hilbert space , inductive spectrum , splitting condition

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.44 • No. 2 • June 2011
Back to Top